# SDR CALA2014050290948

- Difficulty date: May 2, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 67,505 hours, 25,044 cycles
- Engine: Iae V2527A5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Condition: Faulted
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FLAPS LOCKED ALIGNMENT FAULT ON ECAM.
